# SDR MASA200601170

- Difficulty date: April 23, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 6,182 hours, 4,414 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Spoiliers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6263 PHX.  SPOILERONS ROLL CTN MSG.  MX RESET SPOILER ROLL DISCONNECT SYSTEM.  OP'S CHECK GOOD.
